Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Effexor

Has anyone here experienced widening anxiety starting effexor, then after a few weeks it relieving your symptoms?
1 Responses
Avatar universal
This can happen during the first couple of weeks as your body adjusts to the medication and is normal.  I'm happy to hear you are feeling better!  Take care.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?